Home > Research > Publications & Outputs > M-estimation in GARCH models.
View graph of relations

M-estimation in GARCH models.

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>12/2008
<mark>Journal</mark>Econometric Theory
Issue number6
Number of pages24
Pages (from-to)1530-1553
<mark>Original language</mark>English


This paper derives asymptotic normality of a class of M-estimators in the generalized autoregressive conditional heteroskedastic (GARCH) model. The class of estimators includes least absolute deviation and Huber's estimator in addition to the well-known quasi maximum likelihood estimator. For some estimators, the asymptotic normality results are obtained only under the existence of fractional unconditional moment assumption on the error distribution and some mild smoothness and moment assumptions on the score function.

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=ECT The final, definitive version of this article has been published in the Journal, Econometric Theory, 24 (6), pp 1530-1553 2008, © 2008 Cambridge University Press.